# SDR VNAA202407120017

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Cradle
- Part number: CC670143019
- Condition: Corroded
- Location: Zone 500
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN150967 DISCREPANCY: FOUND CORROSION ON THE L/H INBOARD FLAP VANE ACTUATOR CRADLE ASSY. (FLS140.00) CORRECTIVE ACTION: RECEIVED NEW SERVICEABLE CRADLE ASSY P/N CC670-14301-9 BN 309137.
